Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Int Appl Mech

Search In Journal Title:

Abbravation: International Applied Mechanics

Search In Journal Abbravation:

Publisher

Springer US

Search In Publisher:

ISSN

1573-8582

Search In ISSN:
Search In Title Of Papers:

Linearization of dynamic equations for a saturated

Authors: R M Israfilov I N Khotenko
Publish Date: 2009/10/23
Volume: 45, Issue: 5, Pages: 540-
PDF Link

Abstract

Equations of the mechanics of a saturated porous medium that account for the deformation tensor of the fluid and the initial state of the medium are derived Emphasis is on the linearization and justification of the basic nonlinear equations of the theory The relationship between the pressure deformation of the fluid and the thermodynamic and kinematic parameters of the medium is established The solutions obtained are compared with Biot’s wellknown classical results and analyzed


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: